Non-genericity of initial data with punctual [omega]-limit set - Archive ouverte HAL Access content directly
Journal Articles Archiv der Mathematik Year : 2020

Non-genericity of initial data with punctual [omega]-limit set

(1) , (2)
1
2
Fichier principal
Vignette du fichier
Horsin-Jendoubi.pdf (534.21 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02946726 , version 1 (15-07-2022)

Identifiers

Cite

Thierry Horsin, Mohamed Ali Jendoubi. Non-genericity of initial data with punctual [omega]-limit set. Archiv der Mathematik, 2020, 114 (2), pp.185-193. ⟨10.1007/s00013-019-01377-8⟩. ⟨hal-02946726⟩
31 View
9 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More